

November Masterclass



Time	Description
10:00am	Registration & Morning Tea
10:30am (5 mins)	Welcome
10:35am	Company Update
(25 mins)	Presenter: CEO/Group Executives CPD areas: N/A
11:00am	Practical approach to using technology in the advice world
(60 mins)	We will explore how technology can be strategically integrated at every stage of the financial advice journey. From prospecting and data analysis to personalised recommendations and ongoing client engagement, we will offer a comprehensive overview of tech-driven solutions that can optimise and streamline the advisory process.
	Presenter: Advice Technology team CPD areas: General
	CPD areas. General
12:00pm (60 mins)	Phase three approaching, deeming defrosting and carry-forward dropping - 2024 here we come! While 1 July 2024 may seem a long way into the future, several changes earmarked for next financial year have the potential to impact client strategies immediately. Personal income taxcuts, an increase in Centrelink income due to deeming rate changes and any unused concessional cap for the 2018-19 year 'dropping off' the books can all create opportunities for clients between now and 30 June. And what if contribution caps increase next year? In this session, we will take a practical look at how 1 July 2024 changes can influence client recommendations. We will also explore some of the more complex aspects of total super balance that often cause confusion. Presenter: Melinda Bendeich/Peter Kelly, National Technical Manager CPD areas: Technical Competence
1:00pm	Lunch Break
1:45pm (45 mins)	Combatting cyber crime In this session, we will work through a real-life case study that has directly impacted Centrepoint Alliance advisers as well as examples that have impacted the wider industry. We will also hear directly from Cyber Security Specialists Security in Depth who will provide some simple tips around how to prepare your practice against the always evolving cyber threats. The session will also include the immediate steps you need to take when you have a data breach. Presenter: Jeffrey Lehner, Head of Professional Standards CPD areas: Regulatory Compliance & Consumer Protection



November Masterclass



Time	Description		
2:30pm	Navigating the current: Global market insights and collaborative forecasting		
(60 mins)	Join Daniel as he unveils the intricate tapestry of today's global market and economic landscape. This comprehensive presentation, enriched by the extensive research and onground study tours conducted by Financial Standard, promises to offer an in-depth analysis, fresh perspectives, and actionable insights.		
	Section 1: The Economic Tapestry		
	Daniel will dissect and interpret the current state of the global market and economy. This will provide the groundwork in the current portfolio thinking employed by the team which caters to informed decision-making.		
	Section 2: The Global Pulse		
	Dive deep into the revelations from the team's recent study tours across Asia, Europe, the UK, and the USA. Unearth the views of fund managers, offering a granular look at the regional economic trends, investment climates, and opportunities.		
	Section 3: Collaborative Forecasting Workshop		
	Divided into working groups, participants will collaborate to conceive and present plausible future economic and market scenarios. It's an opportunity to translate knowledge into foresight, and foresight into strategy. This is what helps drive the portfolio construction process that the team uses every day to manage portfolios for advisers.		
	Presenter: Daniel Stojanovski, Head of Research		
	CPD areas: General, Technical Competence		

3:30pm	Wrap-up and Close
3:30pm	Followed by post event celebration
(120 mins)	Gold Coast – Drinks and canapes
	Brisbane – Putt Putt and drinks
	Sunshine Coast – BBQ and drinks
	Newcastle – Lawn bowls and BBQ
	Sydney – Drinks and canapes
	Canberra – BBQ and drinks
	Melbourne – Drinks and canapes
	Cairns – Drinks
	Adelaide – Lawn bowls and BBQ
	Perth – Drinks and canapes